



## DigitalHealth.Rx

APhA's Inaugural Digital Health Summit / March 11, 2021

AGENDA AGENDA		
<b>ALL TIMES</b>	LISTED IN EASTERN TIME	
11:00 am	Welcome & Introduction	Daniel Zlott, PharmD, BCOP SVP Education & Business Development, APhA  Parisa Vatanka, PharmD, CTTS Founder & Chair, DigitalHealth.Rx Senior Director Corporate Alliances, APhA
		,
11:15 am	KEYNOTE Convergence of Exponential Technologies Accelerating Health's Future (0.75 CPE)	Daniel Kraft, MD Founder & Chair, Exponential Medicine and Founder, Digital.Health
12:00 pm	Digital Health Fundamentals – Part 1 Landscape of Digital Health for Pharmacists (0.75 CPE)	Timothy Aungst, PharmD Associate Professor, Massachusetts College of Pharmacy & Health Sciences/The Digital Apothecary  Ravi Patel, PharmD Innovation Lead, University of Pittsburgh School of Pharmacy
12:40 pm	Break (10 minutes)	
12:50 pm	Digital Health Fundamentals – Part 2 Healthcare in the Digital Era: Cutting Through the Hype (0.75 CPE)	Megan Coder, PharmD, MBA Executive Director, Digital Therapeutic Alliances  Jennifer Goldsack, MChem, MA, MBA, OLY Executive Director, Digital Medicine Society
	Panel Discussion	Timothy Aungst, Megan Coder, Jennifer Goldsack, Ravi Patel, Parisa Vatanka
1:40pm	Patient Engagement is the Best Medicine (0.50 CPE)	Grace Cordovano, PhD, BCPA Founder, Enlightening Results and Co-Founder Unblock Health
		Jen Horonjeff, PhD Founder & CEO, Savvy Cooperative
2:10 pm	Break (30 minutes)	





## DigitalHealth.Rx

APhA's Inaugural Digital Health Summit / March 11, 2021

#### AGENDA

	AGENDA			
ALL TIMES LISTED IN EASTERN TIME				
2:40 pm	Fireside Chat: Virtualization of Care	Glen Tullman Managing Partner, 7wireVentures / Founder and Former CEO, Livongo  Ritesh Patel Chief Digital Officer - Health, Ogilvy Consulting		
3:10 pm	Panel Discussion: New and Emerging Practice Models	Facilitator: Parisa Vatanka, PharmD, CTTS Stephen Buck VP & GM, Ro Pharmacy Patrick Carroll, MD Chief Medical Officer, hims & hers Karen Martell VP & GM, Alto Pharmacy Randy Parker Co-Founder & CEO, GeniusRx		
3:40 pm	Health-System Pharmacy – Case Study Improved Outcomes through Digital Health Integration (0.50 CPE)	Lindsey Valenzuela, PharmD, APh, BCACP Associate VP of Population Health Integration, Desert Oasis Healthcare  Thomas Brazeal, PharmD, APh, BCACP Clinical Pharmacist, Desert Oasis Healthcare		
4:10 pm	Community-Based Pharmacy – Case Study Care Optimization through Application of Technology Innovation	Benjamin Bluml, RPh SVP Research & Innovation, APhA Foundation  Aman Bhatti, MD VP Global Medical Affairs & Head, BioPharma Partnerships, AliveCor		
4:25 pm	Break (10 minutes)	1		
4:35 pm	Thought Leaders Assembly: Catalyzing Pharmacy's Future [Six 10-minute presentations + breakout discussion sprints]	Refer to next two pages for design, topics, and facilitators		
6:20 pm	Closing Remarks	Parisa Vatanka, PharmD, CTTS		
6:30 pm	Digital Health Expo – Opens!	I		





## **Thought Leaders Assembly – Catalyzing Pharmacy's Future**

#### **DESIGN**

**Introduction and Format Overview** (~1 min)

Chair: Parisa Vatanka

Presentation #1 (10 min)

**Policy and Regulatory Considerations** 

**Co-Facilitators:** Ilisa Bernstein and Megan Coder **New Practitioner/Scribe:** Rajan Vaidya

Presentation #2 (10 min)

Value-Based Models - Digital Health Partnerships

**Co-Facilitators:** Steven Chen and Yoona Kim **New Practitioner/Scribe:** Smit Patel

**Breakout Discussion Sprint #1** 

<< Participants select one 15-minute breakout session>>

**∠** Policy and Regulatory Considerations

Value-Based Models – Digital Health Partnerships

Presentation #3 (10 min)

The Digital Care Transformation of Pharmacy

**Co-Facilitators:** David Berkowitz and Shelly Spiro **New Practitioner/Scribe:** Arlin Ashemore

Presentation #4 (10 min)

Medication Optimization Leveraging Advanced Technologies

**Co-Facilitators:** Adrijana Kekic and Komal Patel **New Practitioner/Scribe:** Christy Cheung

**Breakout Discussion Sprint #2** 

<< Participants select one 15-minute breakout session>>

Z

The Digital Care Transformation of Pharmacy

- 24

Medication Optimization Leveraging Advanced Technologies

Presentation #5 (10 min)

Pharmacist Education and Training –
Preparing for Emerging Roles

**Co-Facilitators:** Lucinda Maine and Kevin Sneed **New Practitioners/Scribe:** Ellen Berkley

Presentation #6 (10 min)

Practice Implementation – Strategies and Collaborations

Co-Facilitators: Sandra Leal and Randy McDonough

New Practitioner/Scribe: John Little

**Breakout Discussion Sprint #3** 

<< Participants select one 15-minute breakout session>>

Z

Pharmacist Education and Training – Preparing for Emerging Roles

7

Practice Implementation – Strategies and Collaborations

Summary / Closing Remarks

Tim Aungst and Parisa Vatanka



# Thought Leaders Assembly – Catalyzing Pharmacy's Future FACILITATORS

#### **Facilitators**

#### **Timothy Aungst, PharmD**

Associate Professor, Massachusetts College of Pharmacy & Health Sciences/The Digital Apothecary

#### David Berkowitz, PharmD

Performance Center Field Consultant, Omnicell

#### Ilisa Bernstein, PharmD, JD, FAPhA

SVP, Pharmacy Practice & Government Affairs, APhA

#### Steven Chen, PharmD, FASHP, FCSHP, FNAP

Associate Dean for Clinical Affairs, University of Southern California (USC)

#### Megan Coder, PharmD, MBA

Executive Director, Digital Therapeutics Alliance

#### Adrijana Kekic, PharmD

Pharmacogenomics Pharmacist, Mayo Clinic

#### Yoona Kim, PharmD, PhD

Co-Founder and CEO, Arine

#### Sandra Leal, PharmD, MPH, FAPhA, CDCES

EVP, SinfoniaRx A TRHC Solution

#### Lucinda Maine, PhD, RPh

EVP & CEO, American Association of Colleges of Pharmacy

#### Randy P. McDonough, PharmD, MS, BCGP, BCPS, FAPhA

Co-Owner and Director of Clinical Services Towncrest Pharmacies & Professor of Pharmacy Management and Innovation, DPAS Loma Linda University School of Pharmacy

#### **Komal Patel, PharmD**

Pharmacist, Catalia Health

#### Kevin Sneed, PharmD, FNAP, FNPHA

Senior Associate VP and Dean, University of South Florida Taneja College of Pharmacy

#### **Shelly Spiro**

Executive Director, Pharmacy HIT Collaborative

#### Parisa Vatanka, PharmD, CTTS

Founder & Chair, DigitalHealth.Rx Senior Director Corporate Alliances, APhA

### **New Practitioner/Scribes**

#### Arlin Ashemore, PharmD

Population Health Fellow, Omnicell

#### Ellen Berkley, PharmD Candidate

Student Pharmacist, University of California San Francisco (UCSF)

#### **Christy Cheung, PharmD**

Medical Science Liaison, Neurology, Sanofi Genzyme

#### Jonathan Little, PharmD

Executive Fellow, APhA Foundation

#### **Smit Patel, PharmD Candidate**

Director Digital Medicine, Digital Medicine Society

#### Rajan Vaidya, PharmD

VP Practice & Professional Development, California Pharmacists Association